Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Sets of multiplicity and differentiable functions. II

Author: Robert Kaufman
Journal: Trans. Amer. Math. Soc. 200 (1974), 427-435
MSC: Primary 42A72; Secondary 26A16
MathSciNet review: 0380258
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stability of certain sets of multiplicity is studied with reference to special classes of differentiable functions. Kronecker sets are produced as examples of instability. The most difficult theorem uses probability theory and an estimation of Kolmogoroff's $ \varepsilon $-entropy in a certain space of functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A72, 26A16

Retrieve articles in all journals with MSC: 42A72, 26A16

Additional Information

PII: S 0002-9947(1974)0380258-7
Keywords: Kronecker set, $ {M_0}$-set, $ {C^1}$ function, Riemann-Lebesgue lemma
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia